MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER
Model Number 51610
Medical Device Problem Codes Improper Chemical Reaction (2952); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Discoloration (2074); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the intermittent catheters were hard to open and the patient had to use scissors.The patient also said that the lubrication was causing irritation, a burning sensation and redness on the urethral opening.Per email from cardinal health on (b)(6) 2021, it was stated that the packaging of intermittent catheter was difficulty to open and were causing irritation, burning and redness on the urethral opening and labia.Also stated that the patient would be scheduling an appointment with the doctor.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the intermittent catheters were hard to open, and the patient had to use scissors.The patient also said that the lubrication was causing irritation, a burning sensation and redness on the urethral opening.Per email from cardinal health on 27oct2021, it was stated that the packaging of intermittent catheter was difficulty to open and were causing irritation, burning and redness on the urethral opening and labia.Also stated that the patient would be scheduling an appointment with the doctor per form received with return sample on (b)(6) 2021, it was stated that patient experienced skin irritation to lamina/urethra and patient stopped using.No medical intervention was reported.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12823631
Report Number1018233-2021-07290
Device Sequence Number4787727
Product Code KOD
UDI-Device Identifier00801741068225
UDI-Public(01)00801741068225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2026
Device Model Number51610
Device Catalogue Number51610
Device Lot NumberJUFR0470
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight51 KG
Patient RaceWhite